# SDR HALA2021120100179

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,748 hours, 5,002 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Pump
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON WALKAROUND, FOUND #1 ENG GREEN SYS ENGINE DRIVEN PUMP LEAKING //  REMOVED #1 ENG GREEN SYS ENGINE DRIVEN PUMP PER AMM 29-11-51. 29 NOV 21 1533630 INSTALLED NEW GREEN SYSTEM EDP ON #1 ENG PER AMM 29-11-51. OPS AND LEAK CHECK OK. OK FOR SVC. PUMP, HYDRAULIC OFF 33-2912-9-0002 S/N 20167 ON 33-2912-9-0002 S/N 20503
